# SDR R61A2022062000407

- Difficulty date: June 2, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,927 hours, 29,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17066530001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERNAL FUSE CTR SECTION 3 FR 88 SHEAR CLIP FOUND CORRODED BTWN STR 29-28RH. MX REPLACED PN 170-66530-001 IAW SRM 51-41-01, 51-41-02  AC REMAINS IN YQG FOR COMPLETION.
